# SDR DALA2020090943016

- Difficulty date: September 3, 2020
- Submitted: September 10, 2020
- Operation: Air carrier
- Aircraft: N333NW
- Make and model: Airbus A320-211
- Aircraft serial: 329
- Aircraft time: 83,074 hours, 38,504 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3233, ENTRY DOOR HARD TO OPEN OR CLOSE.  CORRECTIVE ACTION: ADJUSTED L1 DOOR GUIDE FITTING, PAR A320 AMM 52-11.  OPS CHECK GOOD.
